IEEE - Institute of Electrical and Electronics Engineers, Inc. - Eigenvalue bounds for algebraic Riccati and Lyapunov equations

Author(s): V. Karanam
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1982
Volume: 27
Page(s): 461 - 463
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1982.1102947
Regular:

The majorization result of Wimmer [2] relating the eigenvalues of the matrices involved in the Lyapunov equation is extended to the algebraic Riccati equation. This result, coupled with certain... View More

Advertisement